Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Jord

Member
  • Posts

    36
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Life saver, honestly confidence boosted to the max ive had 2 zits MAX 1 month after finishing it is it normal to still get some spots after accutane?
  2. This have never happened before since ive been on accutane, my eyes are quite veiny and have a VERY light yellow tinge to them no loss of vision or anything, i feel as i usually do anyone have an explaination ?
  3. upped to 60mg, severe cracked lips, bright red face, peeling face, acne on cheeks not going better whatsoever |:
  4. Started out 20mg for 2 month then i got put up to 30mg for 3rd month now ive shot up on 60mg is this normal for me to be put up from such a low dose to high? and will i see a extream change in my skin due to the fact im on 60 now prior to 30? or does it just mean that i wont be on isotretinoin for as long?
  5. k so im 1 week off finishing my 3rd month of isotretinoin i keep going clear then breaking out... but the spots are smaller and less inflamed then the ones i had before starting isotretinoin im currently taking 30mg and i have a few questions about it all in general: 1: How is isotretinoin taken? ive read taking milk with it makes it 'more effective' but doesnt milk cause acne? 2: What month is the prime month for seeing results in most people? 3: Moisturizer? im noticing im breaking out aft
  6. i had this exactly for a few days my lips reverted back to normal my back pain went and my acne came back.. then it just started to go again and now im dryer than ghandi's flipflop
  7. Im on accutane 30mg ect ect unfortunatly i was plagued with muscle pains i work as joiner and my work involves constantly bending down and crouching down and the pain from my back and legs is becoming quite a problem im finding myself more exhausted each day but i really dont want to stop accutane is there anything i could do ?
  8. Your derm calculates the mass of accutane needed in your body to banish acne for a LONG TIME prefrebly till your out of your teens, if you quit early your skin to become oily again and your acne will start to come back. Your seeing quick results because i looked at your dosage and its pretty high, im on my 3rd month now been on 20mg been upped to 30mg now and im started to see drastic results so i recommend you stay on it mate its worth it.
  9. Right so, ive been on for bout 2 months and 2 days, my face has improved drastically, drastically i mean theres no bumps anymore, no new ones forming anymore but i seem to be left with ALOT of red marks will these fade naturally or do i need to get treatment
  10. you never really know with roaccutane, its a odd drug im starting my third month on 30mg and my cheeks are just peeling and peeling and peeling and peeling lool, the acne cant keep up with the peeling of it, some people get total results after the course is finished, i wouldnt worry too much if your skin is becoming oily again i would be worrying but if its dry dont worry bout it, acne cant form without sebum the roaccutane is probs doing the finishing touches ;)
  11. Yeah im like that, my face is flushed often while on these tablets dont worry
  12. So i ran out of accutane and my appointments on Friday i haven't had a tablet for like 2 days and im noticing a rash appearing on my forearms left ones pretty bad right ones just a small patch i was in the sun for a maximum of 30 minutes that was it so if someone could please help me identify what it actually is id be very grateful http://img3.imageshack.us/img3/3323/wtftp.jpg Side note: Its kinda ichy, it peels when iched and it stings when i put it in warm to hot water
  13. Acne seems to look terrible some days then look clear other days then look terrible again ect ect? Everyone i know ive asked about how bad my acne is and they all say its mild and unnoticable but when i look in differant mirrors again it tends to variate ill look clear then ill be covered in it im sooo confused.
  14. Ive read stuff and heard stuff such as organ damaging, hair loss perminant, extream depression suicide, perminant fatigue, perminant dryness all over. Ive been on it for 1 3/4 months im on 20mg and yeah it started off dry.. but all the side effects disappeared, skin isnt oily but acne is coming back.. WORSE (ive had the initial breakout) so whats happened here?
×